MathSciNet Relay Station
MathSciNet bibliographic data
MR102802 55.00 (22.00)
Bott, Raoul The stable homotopy of the classical groups. Proc. Nat. Acad. Sci. U.S.A. 43 1957 933–935.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement